PuSH - Publikationsserver des Helmholtz Zentrums München

Efendiyev, M.A. ; van Brunt, B.* ; Zaidi, A.A.* ; Shah, T.H.*

Asymmetric cell division with stochastic growth rate. Dedicated to the memory of the late Spartak Agamirzayev.

Math. Meth. Appl. Sci. 41, 8059-8069 (2018)
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
A cell growth model for a size-structured cell population with a stochastic growth rate for size and division into two daughter cells of unequal size is studied in this paper. The model entails an initial boundary value problem that involves a second-order parabolic partial differential equation with two nonlocal terms, the presence of which is a consequence of asymmetry in the cell division. The solution techniques for solving such problems are rare due to the nonlocal terms. In this paper, we solve the initial boundary value problem for arbitrary initial distributions. We obtain a separable solution, as well as the general solution to the partial differential equation, and show that the solutions converge to the separable solution for large time. As in the symmetric division case, the dispersion term does not affect the rate of convergence to the separable solution.
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
ISSN (print) / ISBN 0170-4214
e-ISSN 1099-1476
Quellenangaben Band: 41, Heft: 17, Seiten: 8059-8069 Artikelnummer: , Supplement: ,
Verlag Wiley
Begutachtungsstatus Peer reviewed